| Catalog Number |
309653 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the syringes have contaminants in them.
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.